Alert archive / New York / Flash Flood Warnings in 2006

Flash Flood Warning 3, NWS Albany, NY

June 27, 2006Fulton County, Montgomery County, New York

NWS Albany, NY issued this flash flood warning at Jun 27, 2006, 1:13 PM EDT for Fulton County, Montgomery County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2006, 1:13 PM EDT (17:13 UTC)
Expired
Jun 27, 2006, 4:15 PM EDT
In force
3 hr
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

Counties Fulton County, NY, Montgomery County, NY

The radar

The Albany radar (KENX), 68 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2006-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 477 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2006-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 299 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
477 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
299 m²/s²
0-3 km storm-relative helicity
409 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KALY 271717
FFWALY
NYC035-057-272015-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
113 PM EDT TUE JUN 27 2006

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN FULTON COUNTY IN EASTERN NEW YORK
  WESTERN MONTGOMERY COUNTY IN EASTERN NEW YORK
  THIS INCLUDES THE CITY OF CANAJOHARIE

* UNTIL 415 PM EDT

* AT 112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  FLASH FLOODING IS EXPECTED OVER THE WARNED AREA FROM VERY HEAVY 
  RAIN FALLING OVER ALREADY SATURATED GROUND.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE
  VILLAGE OF CANAJOHARIE...FORT PLAIN...STRATFORD AND CAROGA LAKE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. STREAMS ESPECIALLY 
VULNERABLE ARE THOSE DRAINING NORTHWARD INTO THE MOHAWK RIVER SUCH 
AS THE OTSQUAGO...CANAJOHARIE...THE FLAT...AND YATES CREEKS. 
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF 
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
ALBANY.

LAT...LON 4287 7482 4279 7448 4323 7447 4328 7473

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 12:32 PM EDT, 41 minutes earlier.

Area forecast discussion, Jun 27, 12:32 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1232 PM EDT TUE JUN 27 2006

.SHORT TERM /REST OF TODAY/...UPDATED GRIDS TO BETTER REFLECT
WHERE RAIN IS OCCURRING. RAIN HEAVY AT TIMES AND CONTINUED CHANCE
FOR THUNDER. LOW LEVEL JET FEEDING IN TROPICAL MOISTURE. FLOOD
WATCHES CONTINUE. ADJUSTED TEMPS...COOLER WHERE HAVE THE RAIN AND
SOME SUNSHINE IS BOOSTING TEMPS ELSEWHERE. NO CHANGES BEYOND THIS
AFTERNOON PERIOD. STILL HAVE FLOODING PROBLEMS ACROSS CATSKILLS
...GREENE AND ULSTER COUNTIES. ALSO REFER TO THE TROPICAL WEATHER
OUTLOOK ISSUED BY NATIONAL HURRICANE CENTER ABOUT LOW PRESSURE
CENTER OFF THE CAROLINA COAST.
&&

.PREV DISCUSSION...
 /ISSUED 539 AM EDT TUE JUN 27 2006/

SYNOPSIS...
A LARGE BLOCKING RIDGE OVER THE ATLANTIC COMBINED WITH A TROUGH
OVER THE MIDWEST ARE DRIVING TROPICAL AIR INTO NEW YORK AND
WESTERN NEW ENGLAND. A QUASISTATIONARY FRONTAL BOUNDARY EXTENDED
FROM SOUTHERN QUEBEC TO THE FLORIDA PANHANDLE. SURFACE LOW
PRESSURE OVER NORTHERN OHIO EARLY THIS MORNING WILL MOVE ACROSS
THE EASTERN GREAT LAKES THROUGH TONIGHT. A WEAK DISTURBANCE OF
TROPICAL ORIGIN WILL MOVE THROUGH THE MID ATLANTIC REGION THIS
EVENING AND INTO SOUTHEASTERN NEW YORK AROUND DAYBREAK WEDNESDAY.
THE LEADING EDGE OF SOMEWHAT DRIER AIR WILL MOVE ACROSS EASTERN
NEW YORK AND WESTERN NEW ENGLAND WEDNESDAY EVENING.

SHORT TERM /TODAY THROUGH WEDNESDAY NIGHT/...
JUST BEFORE DAYBREAK...RADAR COMPOSITES INDICATED VERY HEAVY
RAINFALL WAS OCCURRING WEST OF THE COUNTY WARNING AREA. THIS
HEAVY RAINFALL WAS ALIGNED ALONG THE AXIS OF THE LOW LEVEL JET
(THE HIGHEST WIND SPEEDS BELOW ABOUT 7 THOUSAND FEET). RAIN HAS
DRIFTED WESTWARD OVERNIGHT IN CONJUCTION WITH THE MOVEMENT OF THE
LOW LEVEL JET. WE LET THE FLOOD WATCH EXPIRE AT MIDNIGHT. WE
EXPECT THE BEST CHANCE OF RAINFALL TO BE FROM THE CATSKILLS TO THE
SOUTHWESTERN ADIRONDACKS TODAY. THE BUILDING RIDGE OVER THE ATLANTIC
WAS ASSOCIATED WITH SOMEWHAT DRIER AIR MOVING INTO THE REGION FROM
OVER THE ATLANTIC OVERNIGHT. THIS WAS NOTED ON THE WATER VAPOR
SATELLITE IMAGERY. OUR PROBABILITY OF PRECIPITATION FORECAST FOR
TODAY RANGES FROM LESS THAN THRESHOLD VALUES (FOR MENTIONING
PRECIPITATION) TO LIKELY VALUES IN THE SOUTHWESTERN ADIRONDACKS
AND WESTERN MOHAWK VALLEY. THE HIGHEST PROBABILITIES WERE FORECAST
BY THE AVIATION MODEL WHICH WAS IN BEST AGREEMENT WITH THE
CANADIAN REGIONAL MODEL. WE PREFERRED THE GUIDANCE TEMPERATURES OF
THE WEATHER RESEARCH AND FORECASTING MODEL FOR TODAY. WE BEEFED UP
THE SURFACE WIND FORECAST FOR THIS AFTERNOON TO BE GREATER THAN
THE GUIDANCE VALUES FROM THE NUMERICAL MODELS. A FAIRLY TIGHT PRESSURE
GRADIENT IS FORECAST. GUIDANCE FROM THE STORM PREDICTION CENTER
HAS A CHANCE OF GENERAL THUNDERSTORMS MAINLY TO THE WEST OF THE
HUDSON VALLEY TODAY.

TONIGHT...THE DISTURBANCE OF TROPICAL ORIGIN MOVING INTO THE
REGION TOWARD DAYBREAK WEDNESDAY WILL LIKELY WRING OUT COPIOUS
AMOUNTS OF MOISTURE IN THE FORM OF OCCASIONALLY HEAVY RAIN
SHOWERS...AND THERE MAY BE A FEW RUMBLES OF THUNDER AS WELL. DUE TO
THE HEAVY RAINFALL THAT HAS OCCURRED IN MUCH OF EASTERN NEW YORK
SINCE SUNDAY...WE HAVE ISSUED A FLOOD WATCH FROM MIDNIGHT THROUGH
NOON WEDNESDAY. OUR WESTERN NEW ENGLAND AREA HAS HAD LITTLE
RAINFALL...AND THE RISK OF FLOODING IN THAT AREA IS NOT GREAT
ENOUGH TO INCLUDE IT IN THE FLOOD WATCH. CLOUDS...HIGH HUMIDITY
AND THE RAINFALL WILL MITIGATE RADIATIONAL COOLING TONIGHT...AND
MINIMUM TEMPERATURES WILL BE MAINLY IN THE UPPER 60S AND LOWER 70S.

ANY HEAVY RAINFALL THAT OCCURS LATE TONIGHT IS EXPECTED TO LINGER
UNTIL AT LEAST MID MORNING. BUT DURING THE AFTERNOON...THE
DISTURBANCE OF TROPICAL ORIGIN IS EXPECTED TO HAVE MOVED INTO
NORTHERN VERMONT...AND ANY RAINFALL THAT OCCURS WILL BE MORE
SCATTERED. AFTER AN OVERCAST MORNING...WE LOOK FOR A FAIR AMOUNT
OF SUNSHINE WEDNESDAY AFTERNOON. THE STORM PREDICTION CENTER
TARGETS THE REGION FOR THE POSSIBILITY OF GENERAL THUNDERSTORMS
WEDNESDAY. WITH THE AFTERNOON SUNSHINE...MAXIMUM TEMPERATURES
SHOULD REACH 80 DURING THE AFTERNOON IN MUCH OF THE MAJOR RIVER
VALLEY AREA. A BRISK SOUTHERLY SURFACE WIND IN THE MORNING IS
EXPECTED TO DIE DOWN IN THE AFTERNOON AFTER THE DISTURBANCES
PASSES INTO NEW ENGLAND.

THE COOL FRONT...WHICH PROBABLY REPRESENTS THE LEADING EDGE OF
DRIER AIR...MORE THAN IT DOES COOLER AIR...WILL MOVE THROUGH
WEDNESDAY EVENING. DUE TO BETTER RADIATION COOLING...MINIMUM
TEMPERATURES ARE EXPECTED TO BE 5 TO 10 DEGREES LOWER WEDNESDAY
NIGHT THAN TONIGHT. WE BLENDED GUIDANCE FROM THE AVIATION AND
WEATHER RESEARCH AND FORECASTING MODELS TO COME UP WITH CHANCE
PROBABILITIES WEDNESDAY NIGHT. THE BEST CHANCE FOR RAINFALL WILL
BE IN THE EVENING.

LONG TERM /THURSDAY THROUGH MONDAY/...
WE MADE NO MAJOR CHANGES TO THIS PERIOD OF THE FORECAST. A LOOK AT
THE FORECAST SOUNDINGS FROM THE AVIATION MODEL SUGGESTS A THREAT
OF THUNDERSTORMS THURSDAY. WE INCLUDED A MENTION OF THUNDER IN THE
FORECAST FOR THURSDAY. THE UPPER TROUGH IS FORECAST TO FILL OVER
THE NORTHEAST BY THE WEEKEND. THE LATEST RUN OF THE EUROPEAN MODEL
SUGGESTS A FAIRLY BRISK WESTERLY FLOW THROUGH A DEEP LAYER OF THE
ATMOSPHERE LATE IN THE WEEKEND AND EARLY NEXT WEEK FROM THE GREAT
LAKES INTO NEW ENGLAND. THIS SUGGESTS LESS HUMID CONDITIONS THAN
WE HAVE HAD RECENTLY.

AVIATION...
MAINLY VFR CONDITIONS EXPECTED THROUGH 06Z WEDNESDAY ONCE FOG AND
LOW CLOUDS LIFT THIS MORNING. FROM MID MORNING TO EARLY AFTERNOON
EXPECT P6SM SCT035 BKN120 WITH P6SM VCSH BKN040 THIS AFTERNOON AND
MVFR/IFR CONDITIONS EXPECTED AT KGFL AFTER 03Z AS VISIBILITIES
GRADUALLY LOWER TO 2SM BR AND CIGS LOWER TO BKN025. WINDS WILL
INCREASE OUT OF THE SOUTH AT 10-12KTS WITH GUSTS 15-24KTS FROM MID
MORNING THROUGH THIS AFTERNOON. WINDS WILL DECREASE TO 5-10KTS THIS
EVENING.

FIRE WEATHER...
MOST FUELS ARE SATURATED ACROSS EASTERN NEW YORK AND WESTERN NEW
ENGLAND FROM HEAVY RAINFALL IN RECENT DAYS. MINIMUM RH VALUES WILL
ONLY DROP TO 60 TO 85 PERCENT TODAY...THEN RECOVER TO 75 TO 100
PERCENT TONIGHT WITH MINIMUM RH VALUES ONLY DROPPING TO 60 TO 85
PERCENT AGAIN ON WEDNESDAY. TRANSPORT WINDS WILL BE SOUTH AT 15 TO
30 MPH TODAY...SOUTH TO SOUTHEAST AT 15 TO 20 MPH TONIGHT AND
SOUTHEAST AT 15 TO 25 MPH ON WEDNESDAY. WITH A PROLONGED PERIOD OF
HIGH HUMIDITY AND COPIOUS AMOUNTS OF RAINFALL WHICH BEGAN LAST
WEEKEND...AND WITH ANOTHER 1.5 TO 2.5 INCHES OF RAIN EXPECTED LATE
TONIGHT INTO WEDNESDAY...SOME OF THE FINE FUELS MAY BEGIN TO ROT
BEFORE THE END OF THE WEEK.

HYDROLOGY...
UP TO 8 INCHES OF RAINFALL OCCURRED IN THE CATSKILLS SINCE SUNDAY.
THIS HAS PRODUCED FLOODING IN THAT REGION. OVER 3 INCHES OF RAINFALL
WAS REPORTED IN THE LAKE GEORGE SARATOGA REGION. THE SOIL IN MUCH
OF EASTERN NEW YORK IS SATURATED...AND RELATIVELY MINOR AMOUNTS OF
RAINFALL WILL PRODUCE MORE FLOODING...ESPECIALLY IN THE CATSKILLS.
WITH ANOTHER ROUND OF HEAVY RAINFALL EXPECTED LATE TONIGHT AND
EARLY WEDNESDAY...WE HAVE POSTED A FLOOD WATCH FOR OUR ENTIRE
EASTERN NEW YORK COUNTY WARNING AREA. WE DID NOT INCLUDE WESTERN
NEW ENGLAND WHERE THERE HAS BEEN LITTLE RAINFALL. OFFICIAL WEATHER
SERVICE RAINFALL GUIDANCE SUGGESTS AN INCH AND A HALF TO TWO AND
A HALF INCHES WILL OCCUR WITH THIS NEXT ROUND OF RAIN. DRIER AIR WILL
TAKE HOLD WEDNESDAY NIGHT...AND RAINFALL IS EXPECTED BE MORE
SCATTERED AND LIGHTER DURING THE BALANCE OF THE WEEK.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NY...FLOOD WATCH FOR NYZ032-033-038>040-047-082 UNTIL 5 PM TUESDAY.
  ...FLOOD WATCH FOR NYZ032-033-038>043-047>054-058>061-063>066-
     082>084 FROM MIDNIGHT WEDNESDAY TO NOON WEDNESDAY.
VT...NONE.
&&
Hazardous weather outlook, Jun 27, 7:46 AM EDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
746 AM EDT TUE JUN 27 2006

NYZ041>043-049-050-052>054-059>061-064>066-083-084-281100-
NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
746 AM EDT TUE JUN 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEW YORK FROM THE HUDSON VALLEY NORTHWARD TO THE LAKE GEORGE REGION.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH IS IN EFFECT LATE TONIGHT. PLEASE SEE FLOOD WATCH
STATEMENT FOR DETAILS.

THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS TONIGHT.
THUNDERSTORMS WILL MOVE NORTHEAST AT 20 TO 25 MILES AN HOUR AND
MAY PRODUCE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FLOOD WATCH IS IN EFFECT FOR WEDNESDAY MORNING. PLEASE SEE FLOOD
WATCH STATEMENT FOR DETAILS.

THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS WEDNESDAY...THURSDAY
AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

CTZ001-013-MAZ001-025-VTZ013>015-281100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
746 AM EDT TUE JUN 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

NYZ048-051-058-063-281100-
WESTERN SCHENECTADY-WESTERN ALBANY-WESTERN GREENE-WESTERN ULSTER-
746 AM EDT TUE JUN 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF THE CATSKILL
MOUNTAIN REGION...BUT SCHOHARIE COUNTY IS EXCLUDED.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS TODAY. THUNDERSTORMS
WILL MOVE NORTHEAST AT 20 TO 25 MILES AN HOUR AND MAY PRODUCE
LOCALLY HEAVY RAINFALL.

A FLOOD WATCH IS IN EFFECT LATE TONIGHT. PLEASE SEE THE FLOOD
WATCH STATEMENT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FLOOD WATCH IS IN EFFECT WEDNESDAY MORNING. PLEASE SEE THE FLOOD
WATCH STATEMENT FOR DETALS.

THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS WEDNESDAY...THURSDAY
AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

NYZ032-033-038>040-047-082-281100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-SCHOHARIE-NORTHERN FULTON-
746 AM EDT TUE JUN 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE REGION FROM THE
SOUTHWESTERN ADIRONDACKS TO SCHOHARIE COUNTY AND INCLUDING THE
WESTERN AND CENTRAL MOHAWK VALLEY.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH IS IN EFFECT FOR TODAY. PLEASE SEE THE FLOOD WATCH
STATEMENT FOR DETAILS.

THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS TODAY. THUNDERSTORMS
WILL MOVE NORTHEAST AT 20 TO 25 MILES AN HOUR AND MAY PRODUCE
LOCALLY HEAVY RAINFALL.

A FLOOD WATCH IS IN EFFECT FOR LATE TONIGHT. PLEASE SEE THE FLOOD
WATCH STATEMENT FOR DETAILS.

THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FLOOD WATCH IS IN EFFECT WEDNESDAY MORNING. PLEASE SEE THE FLOOD
WATCH STATEMENT FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY. REPORTS
OF STREAMS OR RIVERS NEAR OR OVER BANKFULL...RAINFALL OF AN INCH
OR MORE IN AN HOUR OR LESS...OR 2 INCHES OR MORE IN 4 HOURS OR
LESS...SHOULD BE REPORTED VIA THE SEVERE WEATHER FORM ON THE
INTERNET...OR BY TELEPHONE TO THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 4:02 AM EDTFlood WatchALYAlbany, Columbia, Dutchess, Fulton, Greene, Hamilton and 9 more32 hr
Jun 27, 7:07 AM EDTFlood WatchALYFulton, Hamilton, Herkimer, Montgomery, Schoharie10 hr

Nearby

Flash Flood Warnings in New York, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.